# SDR SWAA2024091838984

- Difficulty date: August 21, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SIDE FROM STA 727F TO STA 807 TRANSITIONAL PANEL HAS CORROSION AT MULTIPLE PLACES.DOT#G166<[01] REMOVED CORROSION AT STA. 727F TO 747 ORIGINAL THICKNESS .040 REMOVED .003 REMAINING .037; WITHIN LIMITS IAW B737-800 SRM 53-00-53; TOOL#T8224A CAL. DATE 08/JUL./25 ALODINED AND PRIMED AREAS IAW B737-800 SRM 51-20-01; FROM STA. 747 TO 807 ORIGINAL THICKNESS .040 REMOVED .006 REMAINING .034 OUT OF LIMITS IAW B737-800 SRM 53-00-53. REPAIRED L/H TRANSITION PANEL FROM STA 737-STA817 IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5 ALODINE; PRIMED TRANSITION AND REPAIR SPLICES IAW B737-800 SRM 51-20-01. INSTALLED NEW TRANSITION PANEL AND REPAIR SPLICES IAW B737-800 SRM 53-00-53-2R-5 REPAUR 5 AND SRM 51-20-01;[02] VERIFIED ALL RII REQUIRED STEPS HAVE BEEN ACCOMPLISHED. VERIFIED REPAIR OF TRANSITION PANEL IAW FROM STA 737-STA817 IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5
